# SDR ASAA2013041194670

- Difficulty date: April 11, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 24,292 hours, 7,395 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STA 129.5, 26 AFT OF FRONT SPAR. REPAIRED LT HORIZONTAL STAB LOWER SKIN IAW SRM 55-10-01-2A-11.
